Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the representation theorem of scattering


Author: P. Masani
Journal: Bull. Amer. Math. Soc. 74 (1968), 618-624
DOI: https://doi.org/10.1090/S0002-9904-1968-12037-3
MathSciNet review: 0223933
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. B. Cooper, One parameter semi-groups of isometric operators in Hilbert space, Ann. of Math. (2) 48 (1947), 827-842. MR 27129
  • 2. P. R. Halmos, Shifts of Hilbert spaces, Crelle's J. 208 (1961), 102-112. MR 152896
  • 3. G. Kallianpur and V. Mandrekar, Semi-groups of isometries and the representation and multiplicity of weakly stationary stochastic processes. Ark. Mat. 6 (1966), 319- 335. MR 203790
  • 4. P. D. Lax and R. S. Phillips, Scattering theory, Bull. Amer. Math. Soc. 70 (1964), 130-142. MR 167868
  • 5. P. D. Lax and R. S. Phillips, Scattering theory, Academic Press, New York, 1967. MR 217440
  • 6. P. Masani, Shift invariant spaces and prediction theory, Acta Math. 107 (1962), 275-290. MR 140930
  • 7. P. Masani, Isometric flows on Hilbert space, Bull. Amer. Math. Soc. 68 (1962), 624-632. MR 145356
  • 8. P. Masani and J. Robertson, The time-domain analysis of a continuous parameter weakly stationary stochastic process, Pacific J. Math. 12 (1962), 1361-1378. MR 149562
  • 9. Ja. G. Sinai, Dynamical systems with countable Lebesgue spectrum. I, Izv. Akad. Nauk Armjan SSR Ser. 25 (1961), 899-924. MR 148852


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12037-3

American Mathematical Society